Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JabbaTheHut

Accuntane + H1N1 Shot

Recommended Posts

Perhaps I shouldn't worry about it, or maybe I should.

I'm going to get my H1N1 Vaccine and I'm also taking accutane... is it safe to do so? I know I can't expect to find a definite answer to it but given the fact that accutane does pretty bad side effects to the body - It's appalling to think a controlled virus and a strong drug together ;)(That's just me)

I appreciate all the responses! Thank you.

Link to comment
Share on other sites

I got a super swollen injection site, but it went down within a week and I was fine.

I included a picture of my swollen up arm, but I have no idea if it worked. Attaching pictures sometimes seems hard on this site, so if it doesn't work, just imagine a really red arm. :)

post-102969-1261436092_thumb.jpg

post-102969-1261436092_thumb.jpg

Link to comment
Share on other sites

I got my H1N1 and seasonal flu shots about 2 months ago while I was still on accutane and had no side effects. I told my doctor before and she said it was not a problem.

Link to comment
Share on other sites

Perhaps I shouldn't worry about it, or maybe I should.

I'm going to get my H1N1 Vaccine and I'm also taking accutane... is it safe to do so? I know I can't expect to find a definite answer to it but given the fact that accutane does pretty bad side effects to the body - It's appalling to think a controlled virus and a strong drug together ;) (That's just me)

I appreciate all the responses! Thank you.

How did it go? I'm on day 11 of accutane and am having my H1N1 shot on Monday.

Link to comment
Share on other sites

Perhaps I shouldn't worry about it, or maybe I should.

I'm going to get my H1N1 Vaccine and I'm also taking accutane... is it safe to do so? I know I can't expect to find a definite answer to it but given the fact that accutane does pretty bad side effects to the body - It's appalling to think a controlled virus and a strong drug together ;) (That's just me)

I appreciate all the responses! Thank you.

How did it go? I'm on day 11 of accutane and am having my H1N1 shot on Monday.

I just took my 2nd accutane pill and i feel no side effects yet. How do you feel on your 11th day? Any side effects or progress yet?

I know it might be a little soon, but im really hoping this 'miracle drug' fully purges me of all my acne problem for the rest of my life.

Link to comment
Share on other sites

Perhaps I shouldn't worry about it, or maybe I should.

I'm going to get my H1N1 Vaccine and I'm also taking accutane... is it safe to do so? I know I can't expect to find a definite answer to it but given the fact that accutane does pretty bad side effects to the body - It's appalling to think a controlled virus and a strong drug together ;) (That's just me)

I appreciate all the responses! Thank you.

How did it go? I'm on day 11 of accutane and am having my H1N1 shot on Monday.

I just took my 2nd accutane pill and i feel no side effects yet. How do you feel on your 11th day? Any side effects or progress yet?

I know it might be a little soon, but im really hoping this 'miracle drug' fully purges me of all my acne problem for the rest of my life.

Well, since I started, I haven't gotten any new break-outs. YAY! I'm starting to dry out. Check out my blog...I put all my side effects in there. Good luck to you! :-)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×